# SDR ARWA0010703

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 62,592 hours, 28,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULE MAINTENANCE. N/R 470. DISCREPANCY: R/H ECS COMPARTMENT STATION 449 BULKHEAD FRAME IS CRACKED ON FWD SIDE BETWEEN STRINGER 26 AND STRINGER 27. CORRECTIVE ACTION: ACCOMPLISHED REPAIR AT BULKHEAD FRAME STA 449. INSTALLED REPAIR ANGLES + DOUBLERS AS REQUIRED ALL WORK ACCOMPLISHED IAW SRM 53-11-00 FIG. 833.
